Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Polynomial analogues of Ramanujan congruences for Han's hooklength formula

Tom 160 / 2013

William J. Keith Acta Arithmetica 160 (2013), 303-315 MSC: Primary 05A10; Secondary 05A17. DOI: 10.4064/aa160-4-1

Streszczenie

This article considers the eta power $\prod_{(1-q^k)}^{b-1}$. It is proved that the coefficients of ${q^n/n!}$ in this expression, as polynomials in $b$, exhibit equidistribution of the coefficients in the nonzero residue classes mod 5 when $n=5j+4$. Other symmetries, as well as symmetries for other primes and prime powers, are proved, and some open questions are raised.

Autorzy

  • William J. KeithMichigan Technological University
    Fisher Hall 319
    1400 Townsend Drive
    Houghton, MI 49931, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek